Copy For Citation
Rezazadeh H., Osman M. S., Eslami M., EKİCİ M., SÖNMEZOĞLU A., Asma M., ...More
OPTIK, vol.164, pp.84-92, 2018 (SCI-Expanded)
Article / Article
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Solitons, Integrability, Perturbation, Conformable fractional derivative, TRAVELING-WAVE SOLUTIONS, 1ST INTEGRAL METHOD, PERTURBATION, SYSTEM, EQUATIONS
Yozgat Bozok University Affiliated:
This paper studies fractional temporal evolution of optical solitons with quadratic cubic nonlinearity that comes with a few perturbation terms. Khalil's conformable fractional derivative as well as Liu's extended trial function scheme are applied to retrieve these soli ton solutions. The results are applicable to mitigate Internet bottleneck that is a growing problem in telecommunications industry. (C) 2018 Elsevier GmbH. All rights reserved.